Suivre
Noriyoshi Sakuma
Noriyoshi Sakuma
Autres noms佐久間紀佳
Adresse e-mail validée de nsc.nagoya-cu.ac.jp - Page d'accueil
Titre
Citée par
Citée par
Année
On the law of free subordinators
O Arizmendi, T Hasebe, N Sakuma
arXiv preprint arXiv:1201.0311, 2011
36*2011
Free infinite divisibility of free multiplicative mixtures of the Wigner distribution
V Pérez-Abreu, N Sakuma
Journal of Theoretical Probability 25, 100-121, 2012
292012
Free probability for purely discrete eigenvalues of random matrices
B Collins, T Hasebe, N Sakuma
Journal of the Mathematical Society of Japan 70 (3), 1111-1150, 2018
252018
Free generalized gamma convolutions
V Perez Abreu, N Sakuma
232008
New limit theorems related to free multiplicative convolution
N Sakuma, H Yoshida
arXiv preprint arXiv:1103.6156, 2011
192011
The normal distribution is freely self-decomposable
T Hasebe, N Sakuma, S Thorbj
International Mathematics Research Notices 2019 (6), 1758-1787, 2019
122019
Unimodality for free Lévy processes
T Hasebe, N Sakuma
122017
Unimodality of Boolean and monotone stable distributions
T Hasebe, N Sakuma
Demonstratio Mathematica 48 (3), 424-439, 2015
92015
Random matrices by MA models and compound free poisson laws
A Hasegawa, N Sakuma, H Yoshida
Probab. Math. Statist 33 (2), 243-254, 2013
92013
On free regular infinitely divisible distributions (Spectra of Random Operators and Related Topics)
N Sakuma
数理解析研究所講究録別冊 27, 115-121, 2011
82011
Distributions of exponential integrals of independent increment processes related to generalized gamma convolutions
A Behme, M Maejima, M Matsui, N Sakuma
72012
Matrix models for cyclic monotone and monotone independences
B Collins, F Leid, N Sakuma
arXiv preprint arXiv:2202.11666, 2022
52022
Free self-decomposability and unimodality of the Fuss–Catalan distributions
W Młotkowski, N Sakuma, Y Ueda
Journal of Statistical Physics 178 (5), 1055-1075, 2020
52020
Fluctuations of Marchenko–Pastur limit of random matrices with dependent entries
A Hasegawa, N Sakuma, H Yoshida
Statistics & Probability Letters 127, 85-96, 2017
42017
Characterizations of the class of free self-decomposable distributions and its subclasses
N Sakuma
Infinite Dimensional Analysis, Quantum Probability and Related Topics 12 (01 …, 2009
42009
On Boolean selfdecomposable distributions
T Hasebe, K Noba, N Sakuma, Y Ueda
arXiv preprint arXiv:2206.04932, 2022
22022
Fluctuations of eigenvalues of a polynomial on Haar unitary and finite rank matrices
B Collins, K Fujie, T Hasebe, F Leid, N Sakuma
arXiv preprint arXiv:2309.15396, 2023
12023
Rates of convergence in the free central limit theorem
M Maejima, N Sakuma
Statistics & Probability Letters 197, 109802, 2023
12023
Selfsimilar free additive processes and freely selfdecomposable distributions
M Maejima, N Sakuma
Journal of Theoretical Probability 36 (3), 1667-1697, 2023
2023
A modified Φ-Sobolev inequality for canonical Lévy processes and its applications
N Sakuma, R Suzuki
Modern Stochastics: Theory and Applications 10 (2), 145-173, 2023
2023
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20